# SDR WWMA9500023

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- System (JASC): 2612 · Fire Detection
- Part: Fire Switch
- Part number: 2TP17
- Condition: Defective
- Location: Instr Panel
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 5084 (SBP/LAX) PILOT REPORTED THAT AFTER 30 MINUTES OF FLIGHT AT 11,000 FEET THE LEFT ENGINE FIRE LIGHT ILLUMINATED.  ALL ENGINE INSTRUMENTS INDICATED NORMAL.  NO FIRE WAS PRESENT.  MAINTENANCE INPECTED THE LEFT ENGINE FIRE SENSOR AND FOUND NO FAULTS.  WHILE TESTING THE SYSTEM MAINTENANCE FOUND THE LEFT TEST SWITCH TO BE STICKY.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE FIRE WARNING TEST SWITCH.  ALL OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
